# SDR ASAA2014101709412

- Difficulty date: October 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 27,258 hours, 8,245 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 1023C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 48,579 hours, 19,256 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED ENGINE ANTI ICE ON, DESCENDING THROUGH 30,000 LT ENGINE COWL ANT-ICE LIGHT REMAINED BRIGHT.  CYCLED SWITCH SEVERAL TIMES AND IT DIMMED AT 6000, NOTICED LIGHT AGAIN IN BRIGHT IN TRANSIT POSITION CYCLING SWITCH DID NOT WORK, STAYED BRIGHT UNTIL ANTI ICE DESELECTED.  ACFT GROUNDED.  REMOVED NR 1 ENGINE COWL ANTI ICE VALVE IAW AMM 30-21-11-000-801.  REPLACED NR 1 ENGINE COWL ANTI ICE VALVE IAW AMM 30-21-11-400-801.  OPS AND LEAK CHECKED GOOD.
